Economics at your fingertips  

Fuzzy uncertainty in the heston stochastic volatility model

Gianna Figà-Talamanca, Maria Guerra () and Luciano Stefanini ()

Fuzzy Economic Review, 2011, vol. XVI, issue 2, 3-19

Abstract: Stochastic volatility models for option pricing are suitable to explain many empirical stylized facts in financial markets. Among the other models, Heston provides a good analytical tractability because a quasi closed formula for the price of a European call option can be derived. The estimation of the Heston model parameters is nowadays a subject of on-going research; the aim of this paper is to manage uncertainty about parameters through fuzzy logic preserving the probabilistic structure of the Heston model.

Keywords: fuzzy numbers; parametric representation; stochastic volatility; sensitivity analysis (search for similar items in EconPapers)
JEL-codes: C02 G17 (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Fuzzy Economic Review from International Association for Fuzzy-set Management and Economy (SIGEF) Contact information at EDIRC.
Bibliographic data for series maintained by Aurelio Fernandez ( this e-mail address is bad, please contact ).

Page updated 2023-05-12
Handle: RePEc:fzy:fuzeco:v:xvi:y:2011:i:2:p:3-19